RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Журн. матем. физ., анал., геом.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Журн. матем. физ., анал., геом., 2015, том 11, номер 4, страницы 311–332 (Mi jmag623)  

On a limiting distribution of singular values of random band matrices

A. Lytovaa, L. Pasturb

a Department of Mathematical and Statistical Sciences, University of Alberta, Edmonton, Alberta, Canada, T6G 2G1
b B. Verkin Institute for Low Temperature Physics and Engineering, National Academy of Sciences of Ukraine, 47 Lenin Ave., Kharkiv 61103, Ukraine

Аннотация: An equation is obtained for the Stieltjes transform of the normalized distribution of singular values of non-symmetric band random matrices in the limit when the band width and rank of the matrix simultaneously tend to infinity. Conditions under which this limit agrees with the quarter-circle law are found. An interesting particular case of lower triangular random matrices is also considered and certain properties of the corresponding limiting singular value distribution are given.

Ключевые слова и фразы: random band matrices, triangular matrices, limiting distribution of singular values.

DOI: https://doi.org/10.15407/mag11.04.311

Полный текст: PDF файл (227 kB)
Список литературы: PDF файл   HTML файл

Реферативные базы данных:

Тип публикации: Статья
MSC: Primary 60B10, 60B20; Secondary 15B52, 15A18
Поступила в редакцию: 23.04.2015
Язык публикации: английский

Образец цитирования: A. Lytova, L. Pastur, “On a limiting distribution of singular values of random band matrices”, Журн. матем. физ., анал., геом., 11:4 (2015), 311–332

Цитирование в формате AMSBIB
\RBibitem{LytPas15}
\by A.~Lytova, L.~Pastur
\paper On a limiting distribution of singular values of random band matrices
\jour Журн. матем. физ., анал., геом.
\yr 2015
\vol 11
\issue 4
\pages 311--332
\mathnet{http://mi.mathnet.ru/jmag623}
\crossref{https://doi.org/10.15407/mag11.04.311}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3475113}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000368347700001}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/jmag623
  • http://mi.mathnet.ru/rus/jmag/v11/i4/p311

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Просмотров:
    Эта страница:134
    Полный текст:40
    Литература:27
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2020